# SDR 05FDEA04352

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB CENTER SECTION ON SKIN PANEL UPPER AFT SIDE FOUND 1 REPAIR DOUBLER DIM 16" BY 11" BEWTEEN STA XE 72 AND STA XE 83.  STRIPPED PAINT IAW SRM 51-21-01 PAR 32C VOL 2.  PERFORMED NDT INSPECTION IAW NDT SPM   06-10-01.006 AND 04-00-06 REPAIR PREVIOUSLY ACCOMPLISHED BY DWG SR10550004.   RESTORED PAINT IAW SRM 51-21-01 VOL 2.
